# SDR FDEA201409272822

- Difficulty date: September 27, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 64,081 hours, 15,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53973599208
- Condition: Delaminated
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM TEE FOUND DELAMINATION AT FRAME 60 Y-805 - Y-1470.   CUT THE DELAMINATED BEAM IAW SRM 53-10-15 FIG 207  CHECKED THE CRACKS TO CUTOUT PER NTM 51-10-08  MADE THE REPAIR PARTS IAW SRM 53-10-15 FIG 207  WET INSTALLED THE REPAIR IAW SRM 51-40-21  FILLED EDGES OF REPAIR BEAM ,SPLICE ,RIVET HEADS  APPLIED COATING AND CIC  MAJOR REPAIR IAW GMM 6-2-100.
